Asked by Whitley Chatman on Feb 18, 2024

verifed

Verified

Children with attention-deficit/hyperactivity disorder (ADHD) who begin taking stimulants:

A) often experience a dramatic increase in appetite and sleep.
B) may experience an increase in the frequency of tics.
C) are likely to experience accelerated growth.
D) show a decrease in positive mood and less goal-directed behavior.
  • The effects of stimulant medication on appetite and sleep in children with ADHD.
  • The potential impact of stimulant medication on the frequency of tics in children with ADHD.
  • The relationship between stimulant medication and accelerated growth in children with ADHD.
verifed

Verified Answer

JJ
Java Jones

Feb 18, 2024

Final Answer :
B
Explanation :
Children with ADHD who begin taking stimulants may experience an increase in the frequency of tics. This is because stimulants can exacerbate preexisting tic disorders or trigger new onset tics in susceptible individuals. It is important for healthcare providers to screen for tic disorders before starting stimulant medication.